# SDR AALA202509091044

- Difficulty date: September 3, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 68,962 hours, 29,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R2 ENTRY LOWER SILL INNER CHORD (CREASE ANGLE) LOCATED AT BS 993, RBL 46. BLENDED CORROSION PER SRM 51-10-02.
